# SDR SWAA2019070334358

- Difficulty date: June 18, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 116A3010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING FORMER COMMON TO WING TO BODY PANEL 195AL FORWARD LOWER EDGE AT BS. 500D, WL 195 CRACKED AT FASTENER.  REPAIRED FAIRING IAW SRM AND DWG.
